CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Godement-Jacquet L-functions and full theta lifts 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 289, 期号: 1-2, 页码: 593-604
Authors:  Fang, Yingjue;  Sun, Binyong;  Xue, Huajian
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Godement-Jacquet L-function  Theta lift  
Godement-Jacquet L-functions and full theta lifts 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 289, 期号: 2019-01-02, 页码: 593
Authors:  Fang, Yingjue;  Sun, Binyong;  Xue, Huajian
Favorite  |  View/Download:6/0  |  Submit date:2019/12/31
Homogeneous Distributions on Finite Dimensional Vector Spaces 期刊论文
JOURNAL OF LIE THEORY, 2018, 卷号: 28, 期号: 1, 页码: 33
Authors:  Xue, Huajian
Favorite  |  View/Download:6/0  |  Submit date:2019/12/31
Homogeneous Distributions on Finite Dimensional Vector Spaces 期刊论文
JOURNAL OF LIE THEORY, 2018, 卷号: 28, 期号: 1, 页码: 33-41
Authors:  Xue, Huajian
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Representation  Schwartz function  tempered distribution  degenerate principal series  
ON THE NONVANISHING HYPOTHESIS FOR RANKIN-SELBERG CONVOLUTIONS FOR GL(n)(C) x GL(n)(C) 期刊论文
REPRESENTATION THEORY, 2017, 卷号: 21, 页码: 151-171
Authors:  Dong, Chao-Ping;  Xue, Huajian
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30